# SDR SIMA20140113009

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 25,988 hours, 18,487 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER FWD DRAG ANGLE CRACKED APPROXIMATELY 1.375 INCHES.  REPAIRED IAW EO-CR-55MR-038.
